# SDR ASAA2015112513971

- Difficulty date: November 25, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 29,557 hours, 9,003 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Panel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFUEL PANEL CENTER QUANTITY INDICATOR INOPERATIVE.  ACFT  GROUNDED.
